Alert archive / California / Gale Watches in 2017
Gale Watch 5, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Feb 7, 2017, 3:29 AM PST. It took effect at Feb 8, 2017, 12:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 7, 2017, 3:29 AM PST (11:29 UTC)
- In effect from
- Feb 8, 2017, 12:00 PM PST
- Expired
- Feb 7, 2017, 2:40 PM PST
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted.
503 WHUS76 KEKA 071129 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 329 AM PST TUE FEB 7 2017 PZZ455-475-071700- /O.EXT.KEKA.GL.W.0007.000000T0000Z-170207T1700Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 329 AM PST TUE FEB 7 2017 ...GALE WARNING NOW IN EFFECT UNTIL 9 AM THIS MORNING... * WINDS...SW 15 TO 30 KT WITH GUSTS TO 40 KT EARLY THIS MORNING...DECREASING TO 10 TO 20 KT. * WAVES...SW 12 TO 14 FEET AT AROUND 9 SECONDS...SUBSIDING TO 8 TO 10 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ PZZ470-071930- /O.EXT.KEKA.SC.Y.0016.000000T0000Z-170208T0200Z/ /O.NEW.KEKA.GL.A.0005.170208T2000Z-170209T2000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 329 AM PST TUE FEB 7 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM THIS EVENING... ...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING... * WINDS...SW 15 TO 25 KT TODAY. OCCASIONAL GUSTS TO 35 KT IN THE MORNING. S WINDS INCREASING TO GALE FORCE BY WEDNESDAY EVENING. * WAVES...SW 8 TO 10 FEET AT AROUND 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$ PZZ450-071930- /O.EXT.KEKA.SC.Y.0016.000000T0000Z-170208T0200Z/ /O.NEW.KEKA.GL.A.0005.170209T0500Z-170209T2000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 329 AM PST TUE FEB 7 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM THIS EVENING... ...GALE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING... * WINDS...S 20 TO 30 KT...EASING TO 15 TO 20 KT THIS AFTERNOON. S WINDS INCREASING TO GALE FORCE BY WEDNESDAY EVENING. * WAVES...SW 8 TO 10 FEET AT 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$
2 follow-up statements
121 WHUS76 KEKA 071644 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 844 AM PST TUE FEB 7 2017 PZZ455-475-080045- /O.EXP.KEKA.GL.W.0007.000000T0000Z-170207T1700Z/ /O.NEW.KEKA.SE.W.0008.170207T1700Z-170207T2300Z/ /O.EXB.KEKA.SC.Y.0016.170207T1700Z-170208T0200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 844 AM PST TUE FEB 7 2017 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM PST THIS EVENING... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING, WHICH IS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 6 PM PST THIS EVENING. * WINDS...S 15 TO 20 KT WITH GUST AROUND 30 KT. S WINDS WILL INCREASE TO GALE FORCE BY WEDNESDAY EVENING. * WAVES...SW AROUND 11 FEET AT 9 SECONDS SUBSIDING TO 8 TO 10 FEET AT 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-080045- /O.CON.KEKA.SC.Y.0016.000000T0000Z-170208T0200Z/ /O.CON.KEKA.GL.A.0005.170208T2000Z-170209T2000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 844 AM PST TUE FEB 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING... * WINDS...SW 15 TO 20 KT WITH GUSTS AROUND 3O KT. S WINDS WILL INCREASE TO GALE FORCE BY WEDNESDAY EVENING. * WAVES...SW 8 TO 10 FEET AROUND 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$ PZZ450-080045- /O.CON.KEKA.SC.Y.0016.000000T0000Z-170208T0200Z/ /O.CON.KEKA.GL.A.0005.170209T0500Z-170209T2000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 844 AM PST TUE FEB 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING... * WINDS...S 15 TO 20 KT WITH GUSTS AROUND 30 KT. S WINDS WILL INCREASE TO GALE FORCE BY WEDNESDAY EVENING. * WAVES...SW 8 TO 10 FEET AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$
542 WHUS76 KEKA 072240 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 240 PM PST TUE FEB 7 2017 PZZ450-080645- /O.CON.KEKA.SC.Y.0016.000000T0000Z-170208T0200Z/ /O.NEW.KEKA.SC.Y.0017.170208T1100Z-170208T2300Z/ /O.NEW.KEKA.SR.A.0002.170208T2300Z-170209T2300Z/ /O.CAN.KEKA.GL.A.0005.170209T0500Z-170209T2000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 240 PM PST TUE FEB 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 3 PM PST WEDNESDAY... ...STORM WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON... ...GALE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 3 AM TO 3 PM PST WEDNESDAY. A STORM WATCH HAS ALSO BEEN ISSUED. THIS STORM WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON. THE GALE WATCH HAS BEEN CANCELLED. * WINDS...S 10 TO 20 KT BECOMING SE 5 TO 10 KT. S WINDS WILL INCREASE TO 25 TO 35 KT WITH GUSTS TO 35 KT ON WEDNESDAY. * WAVES...SW 8 TO 9 FEET AT 10 SECONDS BUILDING TO AROUND 12 FEET AT 10 SECONDS WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF 48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-080645- /O.EXT.KEKA.SC.Y.0016.000000T0000Z-170208T1700Z/ /O.NEW.KEKA.SR.A.0002.170208T1700Z-170209T2300Z/ /O.CAN.KEKA.GL.A.0005.170208T2000Z-170209T2000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 240 PM PST TUE FEB 7 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST WEDNESDAY... ...STORM WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY AFTERNOON... ...GALE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A STORM WATCH, WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY AFTERNOON. THE GALE WATCH HAS BEEN CANCELLED. * WINDS...S 15 TO 25 KT WITH HIGHER GUSTS INCREASING TO 20 TO 30 KT WITH GUSTS UP TO 45 KT ON WEDNESDAY AND 30 TO 40 KT WITH GUSTS AROUND 50 KT WEDNESDAY NIGHT. * WAVES...SW 9 TO 11 FEET AROUND 10 SECONDS BUILDING TO 11 TO 14 FEET ON WEDNESDAY AND AROUND 18 FEET AT 10 SECONDS WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF 48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-475-080645- /O.CON.KEKA.SE.W.0008.000000T0000Z-170207T2300Z/ /O.CON.KEKA.SC.Y.0016.000000T0000Z-170208T0200Z/ /O.NEW.KEKA.SC.Y.0017.170208T1100Z-170208T2300Z/ /O.NEW.KEKA.SR.A.0002.170208T2300Z-170209T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 240 PM PST TUE FEB 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 3 PM PST WEDNESDAY... ...STORM WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 3 AM TO 3 PM PST WEDNESDAY. A STORM WATCH HAS ALSO BEEN ISSUED. THIS STORM WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON. * WINDS...S 5 TO 15 KT INCREASING TO 15 TO 25 KT WITH GUSTS UP TO 35 KT ON WEDNESDAY AND 20 TO 35 KT WITH GUSTS AROUND 45 KT WEDNESDAY NIGHT. * WAVES...SW AROUND 9 FEET AT 10 SECONDS TONIGHT BUILDING TO 14 TO 16 FEET AROUND 12 SECONDS WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF 48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Feb 6, 8:29 PM PST, 7 hours earlier.
Area forecast discussion, Feb 6, 8:29 PM PST, 7 hours before
AREA FORECAST DISCUSSION...UPDATED
National Weather Service Eureka CA
829 PM PST Mon Feb 6 2017
.SYNOPSIS...The inclement weather pattern will continue through
the week, with the heaviest rainfall occurring on Tuesday and
Thursday while periods of strong winds are also likely through the
week.
&&
.UPDATE...The 00Z models have trended the strongest winds farther
north this evening. So have added the northern Humboldt county
interior ridges to the wind advisory. For now it looks like it
will be stable enough to keep the winds confined to the higher
elevations of Humboldt county. This will need to continue to be
watched as it gets closer. MKK
&&
.PREV DISCUSSION... /issued 414 PM PST Mon Feb 6 2017/
SYNOPSIS...The inclement weather pattern will continue through
the week, with the heaviest rainfall occurring on Tuesday and
Thursday while periods of strong winds are also likely through the
week.
DISCUSSION...
The inclement weather pattern continues as yet another front
will arrive tonight. In advance of this system, a surface warm
front will surge northward, acting as a focus for more of a
widespread rainfall to develop, some of which may produce periods
of moderate to locally heavy rainfall. A general flood watch has
been issued to reflect this. In addition to the rain...a band of
strong southerly and southwesterly winds is expected to move
across Mendocino County late tonight and early tomorrow with wind
speeds generally in the 20 to 30 mph...with gusts to near 50 mph
possible at times. Main brunt of this wind will hit the mendo
coast but exposed areas along the coastal hills and ridges will
also see the high gusts. A brief reprieve will be observed on
early Wed before attention turns to the latter half of the day
when...yet...another system approaches the coast. This next storm
system will be the strongest of the storms of the week, as the
surface low drops to around 982mb as approaches the Pacific
Northwest. A surface trough will extend south from this low, with
a very strong low- level jet ahead of it. The latest guidance
continues to show 925mb winds of 50 to 70 knots and 850mb winds
slightly higher, affecting all of Humboldt and Del Norte Counties,
and the western half of Mendocino County Wednesday evening
through Thursday morning. A high wind watch has been issued to
reflect these expected winds. The other significant feature with
this second storm will be the increased rainfall rates, as the
data continues to show a prolonged ~36 hour period of heavy
rainfall, with 4 to 8 inches falling. When dividing this 36 hour
period, rainfall amounts look to be balanced. Thus, no one period
appears more significant than the other. /PD/JT
AVIATION...Another storm system will bring widespread moderate to at times
heavy rainfall tonight into Tuesday morning. Ceilings will generally
range from MVFR to IFR throughout the period. In addition to the
rain, gusty southwest winds are expected overnight into early
Tuesday morning with the highest gusts in Mendocino, southern
Humboldt, and southern Trinity counties. /RPA
MARINE...As suspected yesterday, major changes were needed in the forecast
today as an area of low pressure that was forecast to move toward
the California coast near southern Mendocino County is now forecast
to impact the coast near Cape Mendocino tonight. This has resulted
in a much stronger southerly wind forecast for the coastal waters
off Mendocino County and a gale warning has been issued for tonight
through Tuesday morning. There is still some uncertainty as to
exactly the low's trajectory, so there remains the possibility that
gale force gusts could push a little north of the cape. For now,
have opted to keep with small craft advisories for winds in the
northern waters. As the low moves quickly inland, winds should
subside rapidly Tuesday morning and seas will not have much time to
build, thus the relatively low seas forecast despite the strong
winds.
The next story beyond Tuesday will be another strong front that is
forecast to move into the waters late Wednesday into Thursday. Gales
are looking likely and storm force gusts may be possible as 925 mb
winds ramp up to between 60 and 75 kt, highest north of Cape
Mendocino, early Thursday morning. These winds will also promote
very steep seas peaking near 20 ft in the northern outer waters.
Conditions will subside late Thursday into the weekend as the
pressure gradient weakens and light to moderate northerlies develop.
/RPA
HYDROLOGY...A general flood watch was issued today mainly in
response to periods of moderate to heavy rainfall episodes
expected to occur tonight and Tuesday. Main impacts will be
flooded small streams...ponding of water on roads and mud and
rock slides. Flooded coastal roads are also likely due to
high tides. Two mainstem rivers are expected to reach monitor
stage...the Eel River at Fernbridge and the Navarro River at
Navarro.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Flood Watch through Tuesday afternoon for CAZ103-104-106-108>113.
Wind Advisory from 1 AM to 11 AM PST Tuesday for CAZ104>106-
108>113.
High Wind Watch from Wednesday afternoon through Thursday
morning for CAZ101>108.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until 9 AM PST Tuesday for PZZ450-470.
Gale Warning until 8 AM PST Tuesday for PZZ455-475.
&&
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Feb 6, 9:05 PM PST, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 905 PM PST MON FEB 6 2017 CAZ101-102-107-080515- COASTAL DEL NORTE-DEL NORTE INTERIOR-NORTHERN TRINITY- 905 PM PST MON FEB 6 2017 ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. GUSTY WINDS TO 40 MPH ARE POSSIBLE TONIGHT OVER THE HIGHER ELEVATIONS AND EXPOSED COASTAL AREAS TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A HIGH WIND WATCH IS CURRENTLY IN EFFECT. STRONG WINDS ARE EXPECTED TO IMPACT THE REDWOOD COAST AND COASTAL HILLS WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING. THE GUSTY WINDS WILL ALSO BE OBSERVED ALONG THE RIDGES AND EXPOSED AREAS OF THE INTERIOR AREAS...ESPECIALLY ALONG ELEVATED HIGHWAY PASSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ109>113-080515- MENDOCINO COAST-NORTHWESTERN MENDOCINO INTERIOR- NORTHEASTERN MENDOCINO INTERIOR-SOUTHWESTERN MENDOCINO INTERIOR- SOUTHEASTERN MENDOCINO INTERIOR- 905 PM PST MON FEB 6 2017 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 1 AM TO 11 AM PST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. A FLOOD WATCH IS CURRENTLY IN EFFECT. A WIND ADVISORY IS CURRENTLY IN EFFECT. A PACIFIC STORM WILL BRING PERIODS OF MODERATE TO HEAVY RAIN TO THE REGION TONIGHT. GUSTY SOUTH AND SOUTHWEST WINDS WILL ALSO BE OBSERVED ALONG THE MENDOCINO COAST AND COASTAL HILLS AND RIDGES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FLOOD WATCH IS CURRENTLY IN EFFECT. A WIND ADVISORY IS CURRENTLY IN EFFECT. STRONG WINDS ARE EXPECTED TO IMPACT THE REDWOOD COAST AND COASTAL HILLS WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING. THE GUSTY WINDS WILL ALSO BE OBSERVED ALONG THE RIDGES AND EXPOSED AREAS OF THE INTERIOR AREAS...ESPECIALLY ALONG ELEVATED HIGHWAY PASSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ105-080515- NORTHERN HUMBOLDT INTERIOR- 905 PM PST MON FEB 6 2017 ...WIND ADVISORY IN EFFECT FROM 1 AM TO 11 AM PST TUESDAY... ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. A WIND ADVISORY IS CURRENTLY IN EFFECT. ANOTHER PACIFIC STORM WILL BRING PERIODS OF MODERATE TO HEAVY RAIN TO THE REGION TONIGHT AND TUESDAY. GUSTY SOUTH AND SOUTHWEST WINDS WILL ALSO BE OBSERVED ALONG THE INTERIOR HILLS AND RIDGES LATE TONIGHT AND EARLY TUESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A WIND ADVISORY IS CURRENTLY IN EFFECT. A HIGH WIND WATCH IS CURRENTLY IN EFFECT. STRONG WINDS ARE EXPECTED TO IMPACT THE REDWOOD COAST AND COASTAL HILLS WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING. THE GUSTY WINDS WILL ALSO BE OBSERVED ALONG THE RIDGES AND EXPOSED AREAS OF THE INTERIOR AREAS...ESPECIALLY ALONG ELEVATED HIGHWAY PASSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ104-106-108-080515- SOUTHWESTERN HUMBOLDT-SOUTHERN HUMBOLDT INTERIOR-SOUTHERN TRINITY- 905 PM PST MON FEB 6 2017 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 1 AM TO 11 AM PST TUESDAY... ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. A FLOOD WATCH IS CURRENTLY IN EFFECT. A WIND ADVISORY IS CURRENTLY IN EFFECT. A PACIFIC STORM WILL BRING PERIODS OF MODERATE TO HEAVY RAIN TO THE REGION TONIGHT AND TUESDAY. GUSTY SOUTH AND SOUTHWEST WINDS WILL ALSO BE OBSERVED ALONG THE INTERIOR HILLS AND RIDGES LATE TONIGHT AND EARLY TUESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FLOOD WATCH IS CURRENTLY IN EFFECT. A WIND ADVISORY IS CURRENTLY IN EFFECT. A HIGH WIND WATCH IS CURRENTLY IN EFFECT. STRONG WINDS ARE EXPECTED TO IMPACT THE REDWOOD COAST AND COASTAL HILLS WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING. THE GUSTY WINDS WILL ALSO BE OBSERVED ALONG THE RIDGES AND EXPOSED AREAS OF THE INTERIOR AREAS...ESPECIALLY ALONG ELEVATED HIGHWAY PASSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ103-080515- NORTHERN HUMBOLDT COAST- 905 PM PST MON FEB 6 2017 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. A FLOOD WATCH IS CURRENTLY IN EFFECT. A PACIFIC STORM WILL BRING MODERATE TO HEAVY RAIN TO THE TO THE REDWOOD COAST TONIGHT. GUSTY WINDS TO NEAR 40 MPH ARE EXPECTED LATE TONIGHT INTO TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FLOOD WATCH IS CURRENTLY IN EFFECT. A HIGH WIND WATCH IS CURRENTLY IN EFFECT. ANOTHER ROUND OF GUSTY WINDS AND HEAVY RAIN IS EXPECTED ON WEDNESDAY AFTERNOON THROUGH EARLY THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 9:34 PM PST | Coastal Flood Advisory | EKA | Humboldt | 12 hr |
| Feb 7, 5:18 AM PST | River Flood Warning | EKA | Mendocino | 3 days |
| Feb 7, 8:44 AM PST | Hazardous Seas Warning | EKA | 6 hr | |
| Feb 7, 9:13 AM PST | River Flood Warning | EKA | Humboldt | 3 days |
| Feb 7, 9:32 AM PST | River Flood Warning | EKA | Mendocino | 16 hr |
| Feb 7, 9:47 AM PST | River Flood Watch | EKA | Del Norte, Humboldt | 35 hr |
| Feb 7, 9:47 AM PST | River Flood Watch | EKA | Humboldt | 47 hr |
| Feb 7, 2:09 PM PST | Flood Watch | EKA | Del Norte, Humboldt, Mendocino, Trinity | 50 hr |
| Feb 7, 2:10 PM PST | High Wind Warning | EKA | Del Norte, Humboldt | 44 hr |
| Feb 7, 2:10 PM PST | Wind Advisory | EKA | Humboldt, Mendocino, Trinity | 44 hr |
| Feb 7, 2:11 PM PST | Coastal Flood Advisory | EKA | Del Norte, Humboldt, Mendocino | 21 hr |
| Feb 7, 2:40 PM PST | Small Craft Advisory | EKA | 26 hr | |
| Feb 7, 2:40 PM PST | Storm Watch | EKA | 13 hr | |
| Feb 7, 3:40 PM PST | River Flood Advisory | EKA | Mendocino | 8 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.